# SDR 05FDEA02898

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 380 HAS PREVIOUS DRILLED HOLES IN RADIUS AND NO EDGE   DISTANCE AT LEFT BUTT LINE 50 TO 60.  CUT OUT DAMAGE SECTION OF UPPER BEAM CAP IAW FEDEX SR27-53-034E FIGURE 30.  REMOVED TIEDOWN, RADIUS STOPS AND VERTICAL STIFFENERS IAW FEDEX SRM 51-30-2.  FABRICATED REPAIR FILLER IAW FEDEX SR27-53-03E FIGURE 30.  ALODINED AND PRIMED FILLER IAW FX B727 SRM 51-10-2.  FABRICATED REPAIR ANGLES IAW FX SR 27-53-034E FIG 30.  PRIMED REPAIR ANGLES IAW FX B727 SRM 51-10-20.  INSTALLED REPAIR ANGLES AND FILLER IAW FX SR27-53-034E FIG 30.  REINSTALLED TIEDOWN RADIUS, STRAPS AND VERTICAL   STIFFENER IAW FX SRM B727 SRM 51-30-2.
